# SDR AALA201707319011

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 61,792 hours, 27,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ECAM FOR LEFT OVERWING EXIT DURING CRUISE,  THE COVER IS IN AND WAS NOT TOUCHED BY A PASSENGER, NO ABNORMAL VERTICAL SPEED.  ECAM CLEARED WITH NO ACTION SOMETIME BELOW 10,000. MAINTENANCE FOUND DUST & DEBRIS ON ACCESS COVER OF THE PROXIMITY TARGET, CLEANED THE TARGET IAW AMM 52-20-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
